# SDR JIKA2016033101

- Difficulty date: March 31, 2016
- Submitted: April 3, 2016
- Operation: Air carrier
- Aircraft: N4299A
- Make and model: Beech B-99
- Aircraft serial: U146
- Aircraft time: 36,676 hours, 56,485 cycles
- System (JASC): 3242 · Brake
- Part: O-Ring
- Condition: Leaking
- Location: Brake Caliper
- Part time: 1,684 hours, 2,485 cycles
- Component: Caliper, Beech
- Component part number: 9980035
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE PILOT REPORTED THAT THE RT BRAKE WAS INEFFECTIVE.  THE PILOT USED DIFFERENTIAL ENG CONTROLS & TAXIED BACK TO THE LOADING RAMP WITHOUT INCIDENT.  REPLACED THE O RING PACKING’S, PN MS28775-220, IN THE RT BRAKE ASSEMBLY, SERVICED & BLED THE BRAKE SYS.  LEAK & OPERATIONS CHECKED GOOD.
